# SDR CALA9600847

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION OVER AN 18 INCH SECTION OF STRINGER 22R BETWEEN BS 390 AND 410.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  REPAIR CHANNEL AND ANGLES WERE INSTALLED IAW SRM 53-10-3 FIGURE 1.
